# SDR RAIA960515

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Engine: Garrtt TPE33114
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 39702022
- Condition: Failed
- Location: Nr 2 Eng Ai
- Part time: 190 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7213 - NR 2 ENGINE ANTI-ICE FAULT.  REPLACED ANTI-ICE VALVE.  (X)
